# SDR R61A201706090434

- Difficulty date: June 9, 2017
- Submitted: June 24, 2017
- Operation: Air carrier
- Aircraft: N865RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 170000122
- Aircraft time: 32,306 hours, 19,488 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 17003859002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC IS IN FOR HEAVY CHECK FOUND STR 28R 27R FR 16 SHEAR CLIP CORROSION. MX REMOVED AND REPLACED SHEAR CLIP AT STR 28R 27R FR 16 IAW SRM 51-41-01, 51-41-02, 51-10-03. AC REMAINS IN RME FOR COMPLETION.
